# SDR UHLA2012021400054

- Difficulty date: February 14, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N650RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000071
- Aircraft time: 19,813 hours, 12,315 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40114
- Part serial: EA1033
- Condition: Loose
- Location: R2 Door
- Part time: 8,937 hours, 6,221 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE UNRAVELED.  REMOVED AND REPLACED R2 DOOR SLIDE IAW EMB 170 MM 25-65-00.
